Share This Article:

A Study of Weighted Polynomial Approximations with Several Variables (I)

Full-Text HTML XML Download Download as PDF (Size:687KB) PP. 1267-1306
DOI: 10.4236/am.2017.89095    318 Downloads   509 Views  
Author(s)    Leave a comment

ABSTRACT

In this paper, we investigate the weighted polynomial approximations with several variables. Our study relates to the approximation for by weighted polynomials. Then we will estimate the degree of approximation.

Cite this paper

Sakai, R. (2017) A Study of Weighted Polynomial Approximations with Several Variables (I). Applied Mathematics, 8, 1267-1306. doi: 10.4236/am.2017.89095.

References

[1] Jung, H.S. and Sakai, R. (2009) Specific Examples of Exponential Weights. Communications of the Korean Mathematical Society, 24, 303-319. https://doi.org/10.4134/CKMS.2009.24.2.303
[2] Levin, A.L. and Lubinsky, D.S. (2001) Orthogonal Polynomials for Exponential Weights. Springer, New York. https://doi.org/10.1007/978-1-4613-0201-8
[3] Sakai, R. and Suzuki, N. (2013) Mollification of Exponential Weights and Its Application to the Markov-Bernstein Inequality. The Pioneer Journal of Mathematics, 7, 83-101.
[4] Rudin, W. (1987) Real and Complex Analysis. 3rd Edition, McGraw-Hill, New York.
[5] Itoh, K., Sakai, R. and Suzuki, N. (2015) The de la Vallée Poussin Mean and Polynomial Approximation for Exponential Weights. International Journal of Analysis, 2015, Article ID: 706930.
[6] Damelin, S.B. and Lubinsky, D.S. (1998) Jackson Theorems for Erdös Weights in Lp(O < p ≤ ∞). Journal of Approximation Theory, 94, 333-382.
[7] Sakai, R. and Suzuki, N. (2011) Favard-Type Inequalities for Exponential Weights. The Pioneer Journal of Mathematics, 3, 1-16.
[8] Sakai, R. (2017) A Study of Weighted Polynomial Approximations for Orthogonal Polynomial Expansion. Journal of Advances in Applied Mathematics, 173-195.
[9] Mhaskar, H.N. (1996) Introduction to the Theory of Weighted Polynomial Approximation. World Scientific, Singapore.
[10] Itoh, K., Sakai, R. and Suzuki, N. (2015) An estimate for Derivative of the de la Vallée Poussin Mean. Mathematical Journal of Ibaraki University, 47, 1-18. https://doi.org/10.5036/mjiu.47.1
[11] Damelin, S.B. (1998) Converse and Smoothness Theorems for Erdös Weights in Lp(O < p ≤ ∞). Journal of Approximation Theory, 93, 349-398.
[12] Itoh, K., Sakai, R. and Suzuki, N. Uniform Convergence of Orthogonal Polynomial Expansions for Exponential Weights. (Preprint)

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.